Access count of this item: 17

Files in This Item:
File Description SizeFormat 
2065-11.pdf1.1 MBAdobe PDFView/Open
Title: COMMON ACUTE POINTS AND CONVERGENCE THEOREMS FOR FAMILIES OF NONLINEAR MAPPINGS (Nonlinear Analysis and Convex Analysis)
Authors: Atsushiba, Sachiko
Author's alias: 厚芝, 幸子
Keywords: 47H09
47H10
Fixed point
attractive point
acute point
iteration
nonexpansive mapping
nonexpansive semigroup
strong convergence
Issue Date: Apr-2018
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2065
Start page: 100
End page: 110
Abstract: In this paper, we prove an attractive points theorem and strong convergence theorems of Halpern's type [21] for uniformly asymptotically regular $lambda$-hybrid mappings in a star-shaped subset of a Hilbert space. Using these results, we obtain a fixed point theorem and some strong convergence theorems. Further, we prove convergence theorems by using the concept of acute points of nonlinear mappings.
URI: http://hdl.handle.net/2433/241909
Appears in Collections:2065 Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.